On the "scattering law" for Kasner parameters in the model with a one-component anisotropic fluid

V.D. Ivashchuk and V.N. Melnikov1

Abstract

A multidimensional cosmological model with a one-component anisotropic fluid is considered. An exact solution is obtained. This solution is defined on a product manifold containing n Ricci-flat factor spaces. We single out a special solution governed by the function cosh. It is shown that this special solution has Kasner-like asymptotics in the limits t + 0 and t + , where t is the synchronous time variable. A relation between two sets of Kasner parameters a and a0 is found. This formula (ßcattering law") coincides with that obtained earlier for the S-brane solution (where scalar fields are absent).

References

  1. V.D. Ivashchuk and V.N. Melnikov, On the "scattering law" for Kasner parameters appearing in asymptotics of an exact S-brane solution, Grav. Cosmol. 14, No. 2 (54), 154-162 (2008); arXiv:0712.4238.
  2. V.D. Ivashchuk, Multidimensional cosmology and Toda-like systems, Phys. Lett. A 170, 16-20 (1992).
  3. V.D. Ivashchuk and V.N. Melnikov, On singular solutions in multidimensional gravity. Grav. Cosmol. 1, No 3, 204-210 (1995); gr-qc/9507056.
  4. D. Sahdev, Perfect fluid higher dimensional cosmologies, Phys. Rev. D 30, 2495-2507 (1984).
  5. D. Lorentz-Petzold, Higher-dimensional cosmologies, Phys. Lett. B 148, 1-3, 43-47 (1984).
  6. R. Bergamini and C.A. Orzalesi, Towards a cosmology for multidimensional unified theories, Phys. Lett. B 135, 1-3, 38-42 (1984).
  7. M. Gleiser, S. Rajpoot and J.G. Taylor, Higher-dimensional cosmologies, Ann. Phys. (NY) 160, 299-322 (1985).
  8. U. Bleyer and D.-E. Liebscher, Kaluza-Klein cosmology: phenomenology and exact solutions with three component matter, Gen. Rel. Grav. 17, 989-999 (1985).
  9. U. Bleyer and D.-E. Liebscher, Kaluza-Klein cosmology: Friedmann models with phenomenological matter, Annalen d. Physik (Lpz) 44, 7, 81-88 (1987).
  10. U. Bleyer and D.-E. Liebscher, Multifactor cosmological models, Grav. Cosmol. 1, 31-36 (1995).
  11. V.D. Ivashchuk and V.N. Melnikov. Perfect-fluid Type Solution in Multidimensional Cosmology, Phys. Lett. A 136, 465-467 (1989).
  12. V.D. Ivashchuk and V.N. Melnikov, Multidimensional cosmology with m-component perfect fluid, Int. J. Mod. Phys. D 3, No. 4, 795-811 (1994); gr-qc/9403063.
  13. V.R. Gavrilov, V.D. Ivashchuk and V.N. Melnikov, Integrable pseudo-Euclidean Toda-like systems in multidimemsional cosmology with multicomponent perfect fluid., J. Math. Phys. 36, 5829-5847 (1995) (see also gr-qc/9407019).
  14. V.D. Ivashchuk and V.N.Melnikov, Multidimensional classical and quantum cosmology with perfect fluid, Grav. Cosmol. 1, No. 2, 133-148 (1995); hep-th/9503223.
  15. V.D. Ivashchuk and V.N. Melnikov, Exact Solutions in Multidimensional cosmology with cosmological constant, Teor. Mat. Fiz. 98, No. 2, 312-319 (1994) (in Russian); Theoretical and Mathematical Physics 98, No 2, 212-217 (1994).
  16. U. Bleyer, V.D. Ivashchuk, V.N. Melnikov, and A.I. Zhuk, Multidimensional classical and quantum wormholes in models with cosmological constant, Nucl. Phys. B 429, 177-204 (1994); gr-qc/9405020.
  17. V.D. Ivashchuk, V.N. Melnikov and A.I. Zhuk, On Wheeler-DeWitt equation in multidimensional cosmology, Nuovo Cim. B 104, No. 5, 575-581 (1989).
  18. V.D. Ivashchuk, A.A. Kirillov and V.N. Melnikov, On stochastic behavior of multidimensional cosmological models near the singularity, Izv. Vuzov. Fizika 37, 11 107-111 (1994).
  19. V.D. Ivashchuk, A.A. Kirillov and V.N. Melnikov, On Stochastic Properties of multidimensional cosmological models near the singular point, Pis'ma ZhETF 60, No 4, (1994) 225.
  20. V.D. Ivashchuk and V.N. Melnikov, Billiard representation for multidimensional cosmology with multicomponent perfect fluid near the singularity. Class. Quantum Grav. 12, No 3, 809-826 (1995); gr-qc/9407028.
  21. V.D. Ivashchuk and V.N. Melnikov, Billiard representation for pseudo-Euclidean Toda-like systems of cosmological origin, Regular and Chaotic Dynamics 1, No. 2, 23-35 (1996); arXiv: 0811.0283.
  22. V.D. Ivashchuk and V.N. Melnikov, Billiard representation for multidimensional cosmology with intersecting p-branes near the singularity, J. Math. Phys. 41, No 8, 6341-6363 (2000); hep-th/9904077.
  23. T. Damour and M. Henneaux, Chaos in superstring cosmology, Phys. Rev. Lett. 85, 920-923 (2000); hep-th/000313.
  24. V.D. Ivashchuk, On exact solutions in multidimensional gravity with antisymmetric forms, In: Proceedings of the 18th Course of the School on Cosmology and Gravitation: The Gravitational Constant. Generalized Gravitational Theories and Experiments (30 April-10 May 2003, Erice). Ed. by G.T. Gillies, V.N. Melnikov and V. de Sabbata, (Kluwer Academic Publishers, Dordrecht, 2004), pp. 39-64; gr-qc/0310114.
  25. T. Damour, M. Henneaux and H. Nicolai, Cosmological billiards, topical review, Class. Quantum Grav. 20, R145-R200 (2003); hep-th/0212256.
  26. V.D. Ivashchuk and V.N. Melnikov, On billiard approach in multidimensional cosmological models, Grav. Cosmol. 15, No. 1, 49-58 (2009); arXiv: 0811.2786.
  27. V.D. Ivashchuk and V.N. Melnikov, Exact solutions in multidimensional gravity with antisymmetric forms, topical review, Class. Quantum Grav. 18, R82-R157 (2001); hep-th/0110274.
  28. J.-M. Alimi, V.D. Ivashchuk, S.A. Kononogov and V.N. Melnikov, Multidimensional cosmology with anisotropic fluid: acceleration and variation of G, Grav. Cosmol. 12, No. 2-3 (46-47), 173-178 (2006); gr-qc/0611015.
  29. V.D. Ivashchuk, S.A. Kononogov, V.N. Melnikov and M. Novello, Non-singular solutions in multidimensional cosmology with perfect fluid: acceleration and variation of G, Grav. Cosmol. 12, No. 4 (48), 273-278 (2006); hep-th/0610167.
  30. V.R. Gavrilov, V.D. Ivashchuk and V.N. Melnikov, Multidimensional integrable vacuum cosmology with two curvatures, Class. Quantum Grav. 13, No. 11, 3039-3056 (1996).
  31. V.D. Ivashchuk, Composite fluxbranes with general intersections, Class. Quantum Grav. 19, 3033-3048 (2002); hep-th/0202022.
  32. I.S. Goncharenko, V. D. Ivashchuk and V.N. Melnikov, Fluxbrane and S-brane solutions with polynomials related to rank-2 Lie algebras, Grav. Cosmol. 13, 262-266 (2007); math-ph/0612079.
For more information about this paper please visit Springer's Home Page of this paper.



Back to The Contents Page